The minute I started it, headaches started too. Wake up with one, and go to sleep with one. I make sure to eat and do everything else the same. This is the first pill that works for me (nothing does) but the headaches are hard to deal with.
Prior to taking Viibryd I suffered from migraines. I am not sure if Viibryd has aggravated them or not. The research studies show not correlation between headaches and Viibryd, but anything is possible.
I would talk to your neurologist about the headaches. You may be suffering from migraines or cluster headaches that are not related to Viibryd. Now that you are feeling better the headaches may be making themselves known.
I do know that when my dosage of Viibryd changed to 40mg that my cluster headaches got worse, but my doc did not believe they were related. He has changed my dosage of Topamax and things have improved greatly. My next visit is in a week or two and I suspect he will increase the dosage as I am still having some headaches. In may case I think less depression has allowed the symptoms of my migraines to manifest themselves, sometimes with a vengeance.
See your doc. I think you can get some relief, as I have.
I'm struggling with severe headaches as well. They started as soon as I went up to 40mg and have not improved, I'm on my 10th day at 40mg. Prior to taking Viibryd, I had gotten migraines a handful of times in my life. For the last 10 days I've been getting them every afternoon, debilitating and complete with issues in my vision. My doctor wants to see if they improve before trying something else but in the meantime I have to lie down every afternoon to get rid of them. Migraines are listed as a frequent side effect so I'm certain it's from the medication and not just something with my health.
Hello. I have been successfully taking Viibryd for 10 months now and have never gotten headaches. This is also the first pill that has worked for me. I try to give my system a chance to get used to the new pills. I had gastro issues that all went away. The provider that issued the pills / the pharmacist are the best resources for this side effect. I hope this helps some.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2012 • 2 answers
Posted 15 Jan 2013 • 6 answers
Posted 19 Jan 2013 • 1 answer
Posted 26 Jun 2015 • 4 answers
Posted 30 May 2016 • 2 answers